# SDR FDEA200902200610

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125501
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP SECONDARY UP STOP CRACKED.  CRACKED FITTING REMOVED AND REPLACED NEW FITTING AT LT WING OUTBD FLAP AS PER SRM 51-33-01 VOL. II. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
